# SDR 97ZZZX4035

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42HD
- Make and model: Piper PA-31-350
- Aircraft serial: 318152031
- System (JASC): 2140 · Heating System
- Part: Ground Blower
- Condition: Inoperable
- Location: Heater
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT ON TAXI OUT OF CMH.  FOUND GROUND BLOWER INOPERABLE FOR HEATER.  TROUBLESHOT AND FOUND GROUND WIRE ON GEAR SAFETY SWITCH BROKEN.  REPAIRED WIRE, OPS CHECKS GOOD.
